# SDR 2024F00079

- Difficulty date: March 17, 2024
- Submitted: March 17, 2024
- Operation: General aviation
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 15,330 hours, 10,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 692243534
- Condition: Corroded
- Location: Zone 500
- Part time: 15,330 hours, 10,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LH/RH WING, LOWER FORWARD REAR SPAR CAP, W.S. 17-46.
